Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

Even though I was aware of potential side effects statin medications might cause, mainly them causing muscle and joint pain, I had little choice but to start taking Zocor after I had heart attack. At that point, my bad cholesterol levels were through the roof and it’s still uncertain if I’ll have to have coronary artery stents placed or not.

Ever since I started Zocor I feel more tired than I ever was in my life. I have a feeling I could sleep all day, with barely any motivation to do anything. Could this tiredness be another side effect of statins?

Loading...

I too have similar symptoms of just really tired heavy legs. I've been on Vytorin for some time now. Have you tried Co enzyme Q10. These statins stop the production of thIs enzyme. 

 

Reply

Loading...

Hello,

like the previous poster said - it's definitely most likely that your tiredness is caused by Zocor. When I first started taking statins, and Zocor was the one I was prescribed first, I got swollen tonsils, swollen lymph glands and I thought I had mono or something worse. Once I started experiencing pretty severe muscle pain, my doctor finally took me off Zocor.

But, since you're in such a position where your heart health is very compromised, don't stop taking this medication without the consultation with your doctor.

Reply

Loading...